# SDR MASA2011041802427

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,288 hours, 14,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION IN FLT REPEATEDLY.  ADJUSTED PROX SENSOR PX46.
